# SDR ASAA11510478

- Difficulty date: October 4, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 17,813 hours, 5,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOORBEAM TEE CORRODED BS 500I LBL 30 TRU RBL 30.  REMOVED CORROSION ON FLOORBEAM TEE.  ORIG MATERIAL .050, REMOVED .010, REMAINING .070 LENGTH 14 INCHES, WIDTH 1 1/2 INCHES.  OUT OF LIMITS IAW SRM 53-00-53 PG 110.  REMOVED AND INSTALLED TEE IAW SRM 51-40-02.
